# SDR SWIA201642866

- Difficulty date: November 16, 2016
- Submitted: November 22, 2016
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 34,637 hours, 20,727 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Strap
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 196DR, AFT BODY FAIRING, LOWER ATTACH STRAP CORRODED.   REMOVED AND INSTALLED NEW FABRICATED  LOWER ATTACH STRAP IAW AMM.
